MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 49X28 BRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 49X28 BRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Model Number 1035-49-000
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 01/11/2005
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received from legal.The patient was revised because of pain and loose stem.In addition to what was previously reported, ppf alleges loosening of cup, metal wear and metallosis.The head and the self-centering was added to the impacted product due to the ppf allegations.The patient underwent bipolar hemiarthroplasty.The cement used was a non-depuy product.Doi: (b)(6) 2003; dor: (b)(6) 2005; (left hip) first revision.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
SELF CENT HIP 49X28 BRN
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8777122
Report Number1818910-2019-97972
Device Sequence Number1999743
Product Code KWY
UDI-Device Identifier10603295003397
UDI-Public10603295003397
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2005
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2012
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1035-49-000
Device Catalogue Number103549000
Device Lot NumberXW3DG1004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight54